# SDR IPXA2022100886959

- Difficulty date: September 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055508
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP AFT HINGE FITTING #7 HOLE HAS PITTING AT STA XW=254, YW=495.96 AND ZW=-28-941.REPAIRED THE AFT HINGE #7 HOLE IAW VT-SAA EA 011-5740-01-A9719 REV I/R DATED 10/07/22 AND UPS EO MD11-5750-84954-A DATED 10/07/22 AND FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 10/05/22 (MINOR)
